# SDR SIMA20141216002

- Difficulty date: December 16, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 30,751 hours, 27,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT OVERWING EMERGENCY LIGHTS INOPERATIVE.  R & R THE BULBS IAW AMM 33-50-10.  OPS CHECKED FAILED.  R & R BATTERY POWER ASSEMBLY IAW AMM 33-21-70.  OPS CHECKED GOOD.
